Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Oscillatory solutions for certain delay-differential equations

Author: George Seifert
Journal: Proc. Amer. Math. Soc. 104 (1988), 553-557
MSC: Primary 34K15; Secondary 34C15
MathSciNet review: 962827
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of oscillatory solutions for a certain class of scalar first order delay-differential equations is proved. An application to a delay logistic equation arising in certain models for population variation of a single specie in a constant environment with limited resources for growth is considered.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K15, 34C15

Retrieve articles in all journals with MSC: 34K15, 34C15

Additional Information

Keywords: Delay-differential equations, oscillatory solutions, delay-logistic equation
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society